Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A novel control design on discrete-time Takagi-Sugeno fuzzy systems with time-varying delays
Author: Su, X.
Shi, P.
Wu, L.
Song, Y.
Citation: IEEE Transactions on Fuzzy Systems, 2013; 21(4):655-671
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2013
ISSN: 1063-6706
Statement of
Xiaojie Su, Peng Shi, Ligang Wu, and Yong-Duan Song
Abstract: This paper focuses on analyzing a new model transformation of discrete-time Takagi-Sugeno (T-S) fuzzy systems with time-varying delays and applying it to dynamic output feedback (DOF) controller design. A new comparison model is proposed by employing a new approximation for time-varying delay state, and then, a delay partitioning method is used to analyze the scaled small gain of this comparison model. A sufficient condition on discrete-time T-S fuzzy systems with time-varying delays, which guarantees the corresponding closed-loop system to be asymptotically stable and has an induced ℓ2 disturbance attenuation performance, is derived by employing the scaled small-gain theorem. Then, the solvability condition for the induced ℓ2 DOF control is also established, by which the DOF controller can be solved as linear matrix inequality optimization problems. Finally, examples are provided to illustrate the effectiveness of the proposed approaches.
Keywords: Dynamic output feedback (DOF) control
induced 2 performance
scaled small-gain (SSG) theorem
Takagi–Sugeno (T–S) fuzzy systems
time-varying delays
Rights: © 2013 IEEE
DOI: 10.1109/TFUZZ.2012.2226941
Published version:
Appears in Collections:Aurora harvest 4
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.